# SDR ABXA9900846

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Corroded
- Location: Bs 160 - 218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND WIDESPREAD CORROSION ON THE UPPER CARGO COMPARTMENT SUB FLOOR MEMBRANE, FROM STATION 160 TO 218 AND LBL 54.5 AND RBL 54.5.  REPLACED SUB FLOOR MEMBRANE IAW DC9 SRM 51-30-1.
